Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 19, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Aug 19, 2011, 2:38 PM EDT for Lawrence County, Pennsylvania. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 2:38 PM EDT (18:38 UTC)
- Expired
- Aug 19, 2011, 3:38 PM EDT
- In force
- 60 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Lawrence County, PA
The radar
The Pittsburgh radar (KPBZ), 44 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 840 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
303 WGUS51 KPBZ 191838 FFWPBZ PAC073-192130- /O.NEW.KPBZ.FF.W.0019.110819T1838Z-110819T2130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 238 PM EDT FRI AUG 19 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA... * UNTIL 530 PM EDT * AT 230 PM EDT... CAPABLE OF PRODUCING FLASH FLOODING FROM A THUNDERSTORM REPORTED OVER THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF THE WOLF CREEK AND BARMORE RUN. OTHER STREAMS IN THE SURROUNDING AREA ARE AFFECTED AS WELL. RADAR ESTIMATES THAT ANYWHERE FROM 1.75 TO 2.90 INCHES OF RAIN MAY HAVE FALLEN OVER THIS AREA IN THE PAST 3 HOURS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATER IS USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. LAT...LON 4096 8039 4096 8017 4086 8016 4086 8039 $$
1 follow-up statement
120 WGUS71 KPBZ 191938 FFSPBZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 338 PM EDT FRI AUG 19 2011 PAC073-191947- /O.CAN.KPBZ.FF.W.0019.000000T0000Z-110819T2130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAWRENCE PA- 338 PM EDT FRI AUG 19 2011 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LAWRENCE COUNTY... NO FLOODING WAS REPORTED IN SOUTHERN LAWRENCE COUNTY, BUT A FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN LAWRENCE COUNTY. LAT...LON 4096 8039 4096 8017 4086 8016 4086 8039 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 12:49 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Aug 19, 12:49 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 1249 PM EDT FRI AUG 19 2011 .SYNOPSIS... A WEAK COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. HIGH PRESSURE WILL PROVIDE DRY WEATHER FOR SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... A WEAK COLD FRONT WILL MOVE SLOWLY ACROSS THE DISTRICT PROVIDING FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS INTO EARLY EVENING. THERE SHOULD BE ENOUGH BREAKS IN CLOUD COVER OUTSIDE OF THUNDERSTORMS TO ALLOW TEMPERATURES TO PEAK IN THE LOWER 80S NORTH AND RIDGES TO MID 80S ELSEWHERE. HIGH PRESSURE BUILDING INTO THE DISTRICT TONIGHT WILL BRING AN END TO THE SHOWERS BY LATE TONIGHT. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... HIGH PRESSURE WILL BRING DRY WEATHER FOR SATURDAY INTO SATURDAY EVENING. A COLD FRONT IS THEN EXPECTED TO COME THROUGH SATURDAY NIGHT INTO SUNDAY. WILL CONTINUE CHANCE POPS FOR THIS PERIOD...ALTHOUGH LOW CONFIDENCE AS TO ANY PARTICULAR LOCATION WITH A HIGHER CHANCE OF RAIN. EXPECT SLIGHTLY WARMER TEMPERATURES ON SATURDAY THAN SUNDAY WITH LESS CLOUD COVER. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... INSTABILITY ASSOCIATED WITH UPPER TROUGH MOVING SLOWLY ACROSS EASTERN CANADA WILL MAINTAIN SCATTERED SHOWERS AND PERHAPS SOME ISOLATED STORMS SUNDAY NIGHT AND MONDAY. SURFACE HIGH PRESSURE WILL DRIFT EAST ALONG THE OHIO VALLEY TUESDAY AND OFF THE MID ATLANTIC COAST BY THURSDAY. DRY WEATHER IS FORECAST FOR THE MIDDLE OF THE WEEK...WITH NEAR NORMAL TEMPERATURES WARMING TO AROUND 5 DEGREES ABOVE NORMAL BY THURSDAY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS A WEAK COLD FRONT CROSSES THE REGION. MVFR AND BRIEF IFR CONDITIONS ARE POSSIBLE IN STRONGER STORMS. OUTLOOK /FRIDAY NIGHT THROUGH TUESDAY/... EXPECT MAINLY VFR FRIDAY NIGHT AND SATURDAY...BUT PATCHY IFR FOG CAN BE EXPECTED IN RIVER VALLEYS AGAIN BETWEEN 08Z AND 13Z SATURDAY. THUNDERSTORMS WITH RESTRICTIONS MAY BE POSSIBLE SATURDAY NIGHT INTO MONDAY WITH THE SLOW EASTWARD PASSAGE OF A COLD FRONT. VFR SHOULD ENSUE BY TUESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Aug 19, 1:55 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 155 PM EDT FRI AUG 19 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-201800- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 155 PM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM AND MOVE EAST ACROSS THE REGION THROUGH EARLY TONIGHT. SOME STORMS CAN CONTAIN LARGE HAIL AND BRIEF VERY HEAVY RAINFALL. PONDING OF WATER CAN OCCUR ON ROADS AND IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 19, 1:50 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
150 PM EDT FRI AUG 19 2011
OHZ041-PAZ013-014-020-191845-
BEAVER PA-BUTLER PA-COLUMBIANA OH-LAWRENCE PA-
150 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
BEAVER...NORTHEASTERN COLUMBIANA...SOUTHERN LAWRENCE AND WEST
CENTRAL BUTLER COUNTIES...
AT 147 PM EDT...STRONG THUNDERSTORMS WERE LOCATED 2 MILES SOUTHEAST
OF BESSEMER...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT
STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
BESSEMER... NEW CASTLE... MORAINE STATE PARK...
MCCONNELLS MILL... FOMBELL... ELLWOOD CITY...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4095 8004 4070 8020 4090 8060 4090 8059
4091 8053 4105 8053 4107 8052Special weather statement, Aug 19, 2:02 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
202 PM EDT FRI AUG 19 2011
OHZ048-057-191830-
COSHOCTON OH-MUSKINGUM OH-
202 PM EDT FRI AUG 19 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MUSKINGUM AND
SOUTHWESTERN COSHOCTON COUNTIES...
AT 159 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF COOPERDALE...MOVING EAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
COOPERDALE... FERNCLIFF... DRAKE...
CONESVILLE... BRIDGEVILLE... ADAMSVILLE...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4020 8177 3994 8186 4005 8220 4023 8219
4024 8220 4025 8220Special weather statement, Aug 19, 2:20 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 220 PM EDT FRI AUG 19 2011 PAZ013-020-192030- LAWRENCE-BEAVER- INCLUDING THE CITIES OF...NEW CASTLE...ELLWOOD CITY...ALIQUIPPA... BEAVER FALLS...AMBRIDGE...MONACA...BEAVER 220 PM EDT FRI AUG 19 2011 STRONG THUNDERSTORMS MOVING ACROSS SOUTHEAST LAWRENCE AND NORTH CENTRAL BEAVER COUNTIES HAVE PRODUCED LOCALIZED HEAVY RAINFALL OVER THE PAST HOUR. DOPPLER WEATHER RADAR INDICATES THAT BETWEEN 1.35 AND 2.20 INCHES OF RAIN MAY HAVE FALLEN ACROSS THE WOLF CREEK AND BARMORE RUN CREEK STREAM BASINS NEAR ELLWOOD CITY AREA. IF YOU LIVE OR ARE NEAR THESE STREAMS OR THE SURROUNDING AREA...BE ALERT TO RAPIDLY RISING STREAMS AND CREEKS. POOR DRAINAGE FLOODING IS POSSIBLE IN URBAN AREAS. REMEMBER...NEVER CROSS FLOODED ROADWAYS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.PLEASE REPORT HEAVY RAIN TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Local storm report, Aug 19, 2:21 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL NEW PHILADELPHIA 40.49N 81.44W
08/19/2011 E0.75 INCH TUSCARAWAS OH PUBLIC
&&
EVENT NUMBER PBZ1101061Special weather statement, Aug 19, 2:26 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
226 PM EDT FRI AUG 19 2011
OHZ040-041-050-WVZ001-191900-
CARROLL OH-COLUMBIANA OH-HANCOCK WV-JEFFERSON OH-
226 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN CARROLL...NORTHERN
JEFFERSON...SOUTHWESTERN COLUMBIANA AND WESTERN HANCOCK COUNTIES...
AT 221 PM EDT...STRONG THUNDERSTORMS WERE LOCATED 3 MILES SOUTHWEST
OF AUGUSTA...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
MALVERN... EAST ROCHESTER... AUGUSTA...
CARROLLTON... NEW CUMBERLAND... WELLSVILLE...
TORONTO... SALINEVILLE... RICHMOND...
MILLPORT... MECHANICSTOWN... HAMMONDSVILLE...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4064 8124 4074 8114 4074 8109 4078 8109
4078 8108 4065 8065 4045 8057 4041 8082Special weather statement, Aug 19, 2:31 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 231 PM EDT FRI AUG 19 2011 OHZ040-049-050-059-PAZ029-WVZ002-003-191900- BELMONT OH-BROOKE WV-CARROLL OH-HARRISON OH-JEFFERSON OH-OHIO WV- WASHINGTON PA- 231 PM EDT FRI AUG 19 2011 ...STRONG THUNDERSTORMS WILL AFFECT BROOKE...EXTREME SOUTHEASTERN CARROLL...NORTHEASTERN BELMONT...NORTHEASTERN HARRISON...SOUTHERN JEFFERSON...WEST CENTRAL WASHINGTON AND WESTERN OHIO COUNTIES... AT 226 PM EDT...STRONG THUNDERSTORMS WERE LOCATED NEAR HOPEDALE...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... JEWETT... CADIZ... HOPEDALE... UNIONPORT... WINDSOR HEIGHTS... WEST LIBERTY... WELLSBURG... WARWOOD... FRANKLIN... FOLLANSBEE... CLEARVIEW... BETHANY... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4030 8046 4005 8067 4031 8106 4046 8093
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 10:35 PM EDT | Special Weather Statement | PBZ | Venango | 40 min |
| Aug 19, 7:37 AM EDT | Special Weather Statement | PBZ | Lawrence | 38 min |
| Aug 19, 7:54 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 38 min |
| Aug 19, 8:10 AM EDT | Special Weather Statement | PBZ | Forest, Venango | 50 min |
| Aug 19, 8:44 AM EDT | Special Weather Statement | PBZ | Clarion | 46 min |
| Aug 19, 8:50 AM EDT | Special Weather Statement | PBZ | Beaver | 40 min |
| Aug 19, 9:22 AM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Jefferson | 53 min |
| Aug 19, 9:30 AM EDT | Special Weather Statement | PBZ | Allegheny | 60 min |
| Aug 19, 10:07 AM EDT | Special Weather Statement | PBZ | Indiana | 53 min |
| Aug 19, 10:16 AM EDT | Special Weather Statement | PBZ | Fayette | 59 min |
| Aug 19, 10:33 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 57 min |
| Aug 19, 1:00 PM EDT | Special Weather Statement | PBZ | Mercer | 45 min |
| Aug 19, 1:10 PM EDT | Special Weather Statement | PBZ | Beaver | 35 min |
| Aug 19, 1:27 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 63 min |
| Aug 19, 1:47 PM EDT | Special Weather Statement | PBZ | Beaver | 28 min |
| Aug 19, 1:50 PM EDT | Special Weather Statement | PBZ | Lawrence | 55 min |
| Aug 19, 2:44 PM EDT | Special Weather Statement | PBZ | Butler | 31 min |
| Aug 19, 2:54 PM EDT | Special Weather Statement | PBZ | Allegheny, Beaver | 36 min |
| Aug 19, 2:58 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 53 min |
| Aug 19, 3:05 PM EDT | Special Weather Statement | PBZ | Forest | 55 min |
| Aug 19, 3:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 56 min |
| Aug 19, 3:24 PM EDT | Areal Flood Warning | PBZ | Lawrence, Mercer | 3 hr |
| Aug 19, 3:24 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 66 min |
| Aug 19, 3:54 PM EDT | Special Weather Statement | PBZ | Lawrence | 36 min |
| Aug 19, 3:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Westmoreland | 64 min |
| Aug 19, 4:00 PM EDT | Special Weather Statement | PBZ | Beaver | 30 min |
| Aug 19, 4:03 PM EDT | Areal Flood Warning | PBZ | Beaver | 3 hr |
| Aug 19, 4:03 PM EDT | Special Weather Statement | PBZ | Allegheny | 27 min |
| Aug 19, 4:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 36 min |
| Aug 19, 4:24 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Aug 19, 4:27 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 63 min |
| Aug 19, 4:31 PM EDT | Special Weather Statement | PBZ | Lawrence | 29 min |
| Aug 19, 4:48 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 57 min |
| Aug 19, 4:52 PM EDT | Flash Flood Watch | PBZ | Allegheny, Beaver, Fayette, Lawrence, Washington, Westmoreland | 3 hr |
| Aug 19, 4:53 PM EDT | Special Weather Statement | PBZ | Armstrong | 37 min |
| Aug 19, 4:58 PM EDT | Areal Flood Warning | PBZ | Beaver, Lawrence | 3 hr |
| Aug 19, 5:00 PM EDT | Special Weather Statement | PBZ | Armstrong | 60 min |
| Aug 19, 5:04 PM EDT | Special Weather Statement | PBZ | Westmoreland | 26 min |
| Aug 19, 5:27 PM EDT | Special Weather Statement | PBZ | Fayette | 33 min |
| Aug 19, 5:33 PM EDT | Flash Flood Warning | PBZ | Beaver, Lawrence | 3 hr |
| Aug 19, 5:55 PM EDT | Special Weather Statement | PBZ | Venango | 35 min |
| Aug 19, 6:49 PM EDT | Special Weather Statement | PBZ | Forest | 56 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.